Jump to content
Adili13

Adili13: Paxil withdrawal - questions and concerns

Recommended Posts

ChessieCat

You were planning on a 5% reduction with 4 week hold.

 

Doing a 5% reduction using the BrassMonkey Slide will add 2 extra weeks so will make your total taper length 1/2 as much again.  5% over 6 weeks.

 

To keep to a 5% reduction and do it using the BrassMonkey Slide method you would need to make your calculations based on 7.5%.  This would keep your taper length at about the same.

Share this post


Link to post
Adili13

That makes sense. So 4 reductions that equate to 7.5 percent over a month, then a two week hold?? 

Share this post


Link to post
Adili13

I got 16.5 for a 7.5 reduction. That’s 1.3 less than 17.8. Should I divide the 1.3 by 4 and do that every week for a month?? 

7.5 percent, sorry. Then hold for two weeks. 

Share this post


Link to post
Adili13

So, first week drop .4, second, .3, third and fourth .3. Then hold for two weeks. 

Share this post


Link to post
ChessieCat

I can't see that you have been given this link:  Brass Monkey Slide

 

BrassMonkey Slide Online Calculator

 

Choose one of the "decimal point options".  If you want to compare, you will need to enter the dose for each option at the top of the column.

Share this post


Link to post
Adili13

ohhh this calculator is sweet!! thanks!!

Share this post


Link to post
ChessieCat

Note that if you round your doses for easier measuring, it is generally better to round up.  However, because you are making a <10% reduction this may not be an issue.

Share this post


Link to post
Adili13

Ok, ill take that into account 

Thanks!!!!! 

Share this post


Link to post
Adili13

My fatigue has been unbearable for like a week now. It’s so hard for me to tell if this is WD, tolerance, or something else like a vitamin deficiency or something. I feel like I’m 95 years old. Anyone have any advice. I took b12 for a few days but found it too activating. Going to give it another shot in a few days at a very small dose. 

Share this post


Link to post
Adili13

I’m literally constantly tired. Anyone else fear that ssri WD has triggered some kind of CFS in them? This is my new fear 

Share this post


Link to post
direstraits
45 minutes ago, Adili13 said:

I’m literally constantly tired. Anyone else fear that ssri WD has triggered some kind of CFS in them? This is my new fear 

yes,always fatigued....sometimes worse than other times.

Share this post


Link to post
Adili13

Anyone feel like one of their main symptoms is simply being annoyed constantly. Its like an agitation paired with low mood. Just annoyed, angry and very irritated by most people most of the time. I also grind my teeth a lot. Feels kinda like mild akathisia 

Share this post


Link to post
Cocopuffz17

This wave I am going through has massive fatigue. Like zero energy! It will get better in time!

Share this post


Link to post
Adili13

Anyone else ever have massive ocd about taking the wrong dose? I’m freaking out that maybe I took 18.3 mg instead of 17.3 

Share this post


Link to post
Longroadhome
47 minutes ago, Adili13 said:

Anyone else ever have massive ocd about taking the wrong dose? I’m freaking out that maybe I took 18.3 mg instead of 17.3 

Hi Adil

it really doesn’t matter even if you did for one dose . You feel like you do because of neuro emotions . Try not to worry . 

Nothing will happen . Just continue with the right dose next time . 

LRH 

Share this post


Link to post
ChessieCat
Posted (edited)

I've accidentally missed or taken a reduced dose several times.  It's no good worrying about it because you can can't go back and change it.  If you did take a different dose then you might feel a bit of extra discomfort for a few days but generally it will settle down.

 

And a 1mg increase from 17.3mg to 18.3mg is only minimimal compared to if you had been taking 5mg and took 6mg.

 

As LRH said, just go back to the regular dose.

 

Edited by ChessieCat
changed can to can't

Share this post


Link to post
Adili13

Great points guys, thanks a lot lrh and chessie. 

 

Chess, you’ve eased my mind a bit 😊. Appreciate you!! 

Share this post


Link to post
Adili13

Not sure where to post this, but an iconic songwriter, Daniel Johnston, has died at the age of 58. He was a lifelong user of antipsychotics. Death was ruled to be naturally caused, but I definitely think these drugs were the main cause of his deteriorating health that eventually caused his death. rip Daniel 

Share this post


Link to post
Adili13

Had a wave yesterday and it threw me into a depression. Today I’ve been thinking, what if my brain just can’t function without an ssri after all these years. Maybe I can’t bounce back. Its really upsetting me 

Share this post


Link to post
Adili13

After being out of work for 7 months, I’ve decided I need to hold until I get back to work. Being inactive and dependent on others has added to my suffering way too much. 

Share this post


Link to post
Adili13

Maybe this means a year of holding, idk. But I can’t be inactive anymore 

Share this post


Link to post
Adili13

So unbelievably tired this last couple days. Having trouble doing much of anything 

So hard for me to tell if it’s tolerance, withdrawal or some combo of the two of them 

Share this post


Link to post
Adili13

Anyone else experience crushing fatigue that comes in waves?? I’ve had mind for two days now and haven’t left bed much. Just feel totally incapacitated. It’s distinctly different than waves. I’m having trouble understanding if it’s WD or tolerance, or something else entirely. It’s unbelievably frustrating, to say the least 

Share this post


Link to post
Cocopuffz17
13 minutes ago, Adili13 said:

Anyone else experience crushing fatigue that comes in waves?? I’ve had mind for two days now and haven’t left bed much. Just feel totally incapacitated. It’s distinctly different than waves. I’m having trouble understanding if it’s WD or tolerance, or something else entirely. It’s unbelievably frustrating, to say the least 

O yes, when I was coming off I would sleep 14 hrs. Just enough energy to get up and go to school. Now that’s I’m 7 months off I had a week of rough fatigue where I could barely do a push up and I regularly do 100+ per day. It has passed for me and it will for you as well

Share this post


Link to post
ChessieCat

There are many existing topics on this site.  You can either use the site search function or use google and add survivingantidepressants.org to your search term.  Searching in google for tired found this topic:

 

severe-fatigue-tiredness-lethargy-lethargic

 

Share this post


Link to post
Adili13

thanks, guys. I guess I just have to accept it as a withdrawal symptom. if it doesn't improve, i'll have to just continue my taper in spite of it. I'm scared because i'm thinking about starting to work soon and don't want to to be incapacitated by fatigue.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...